# SDR P5CA2017060700155

- Difficulty date: June 6, 2017
- Submitted: June 7, 2017
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 10,695 hours, 2,620 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Warning Light
- Condition: False Activation
- Location: Anti-Ice Valve
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WING ANTI ICE VALVE LIGHTS STAY ILLUMINATED WHEN WING ANTI-ICE IS ON.  PERFORMED FIM 30-11 FT 803 , PERFORMED WING ANTI ICE OPS TEST, TESTED NORMAL.
